Table of Contents
International Journal of Analysis
Volume 2014, Article ID 498386, 8 pages
http://dx.doi.org/10.1155/2014/498386
Research Article

On the -Biharmonic Operator with Critical Sobolev Exponent and Nonlinear Steklov Boundary Condition

1Department of Mathematics and Statistics, College of Science, Al-Imam Mohammad Ibn Saud Islamic University (IMSIU), P.O. Box 90950, Riyadh 11623, Saudi Arabia
2Department of Mathematics, Faculty of Sciences Dhar-Mahraz, University Sidi Mohamed Ben Abdellah, P.O. Box 1796, Atlas-Fez, Fez 30000, Morocco

Received 26 November 2013; Accepted 30 January 2014; Published 19 March 2014

Academic Editor: Patrick Guidotti

Copyright © 2014 Abdelouahed El Khalil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Lions, Quelques Méthodes De Résolution Des problèmes Aux limites Non Linéaires, Dunod, Paris, Farnce, 1969.
  2. M. W. Steklov, “Sur les problèmes fondamentaux de la physique mathématique,” Annales Scientifiques de l'École Normale Supérieure, vol. 19, pp. 455–490, 1902. View at Google Scholar
  3. F. Gazzola and G. Sweers, “On positivity for the biharmonic operator under Steklov boundary conditions,” Archive for Rational Mechanics and Analysis, vol. 188, no. 3, pp. 399–427, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. J. R. Kuttler, “Remarks on a Steklov eigenvalue problem,” SIAM Journal on Numerical Analysis, vol. 9, pp. 1–5, 1972. View at Google Scholar
  5. D. Bucur, A. Ferrero, and F. Gazzola, “On the first eigenvalue of a fourth order Steklov problem,” Calculus of Variations and Partial Differential Equations, vol. 35, no. 1, pp. 103–131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Ferrero, F. Gazzola, and T. Weth, “On a fourth order Steklov eigenvalue problem,” Analysis, vol. 25, no. 4, pp. 315–332, 2005. View at Google Scholar
  7. H. Bi, S. Ren, and Y. Yang, “Conforming finite element approximations for a fourth-order Steklov eigenvalue problem,” Mathematical Problems in Engineering, vol. 2011, Article ID 873152, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Berchio, F. Gazzola, and T. Weth, “Critical growth biharmonic elliptic problems under Steklov-type boundary conditions,” Advances in Di Erential Equations, vol. 12, no. 3, pp. 381–406, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Ferrero and G. Warnault, “On solutions of second and fourth order elliptic equations with power-type nonlinearities,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 8, pp. 2889–2902, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. G. Myers, “Thin films with high surface tension,” SIAM Review, vol. 40, no. 3, pp. 441–462, 1998. View at Google Scholar
  11. A. Elkhalil, S. Kellati, and A. Touzani, “On the principal frequency curve of the p-biharmonic operator,” Arab Journal of Mathematical Sciences, vol. 17, pp. 89–99, 2011. View at Google Scholar
  12. A. El Khalil, S. Kellati, and A. Touzani, “A nonlinear boundary problem involving the p-bilaplacian operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1525–1537, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Szulkin, “Ljusternick-Schnirelmann theory on C1-manifolds,” Annales de l'Institut Henri Poincaré, vol. 5, pp. 119–139, 1988. View at Google Scholar
  14. F. Colasuonno and P. Pucci, “Multiplicity of solutions for p(x) -polyharmonic elliptic Kirchhoff equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 17, pp. 5962–5974, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. V. F. Lubyshev, “Multiple solutions of an even-order nonlinear problem with convex-concave nonlinearity,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 4, pp. 1345–1354, 2011. View at Google Scholar
  16. G. Autuori, F. Colasuonno, and P. Pucci, “On the existence of stationary solutions for higher order p-Kirchhoproblems,” Communications in Contemporary Mathematics. View at Publisher · View at Google Scholar
  17. D. Gilbar and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New York, NY, USA, 2nd edition, 1983.
  18. S. L. Trojanski, “On locally convex and diffirenciable norms in certain-separable Banach spaces,” Studia Mathematica, vol. 37, pp. 173–180, 1971. View at Google Scholar
  19. R. Adams, Sobolev Spaces, Academie Press, New York, NY, USA, 1975.
  20. H. Brezis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, pp. 486–490, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Lindqvist, “On the equation div (|u|p2u)+λ|u|p2u=0,” Proceedings of the American Mathematical Society, vol. 109, no. 1, pp. 157–164, 1990. View at Google Scholar